# SDR MALA110236

- Difficulty date: September 23, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 8,391 hours, 5,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL88900LH00
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A NOTICED DURING PREFLIGHT, ROW 12AB FLOOR PATH LIGHTING STRIP (EMERGENCY EXIT ROW) IS MISSING.  INSTALLED NEW EMERGENCY EXIT AISLE LIGHTS P/N PL88-900LH00 P/N PL88-910LH00, P/N PL88-930LH05 IAW AMM 33-51-01.  SECURITY CHECK GOOD.
